# SDR CA140124007

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 84,630 hours
- Engine: Ge CF680C2A8
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: A5357506200100
- Condition: Ruptured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND INSPECTION, IT WAS FOUND THAT THE RT VERTICAL STABILIZER TO FUSELAGE FAIRING WAS DAMAGED, REFER IPC 53-19-69, ITEM 250.  AFTER INSPECTION IT WAS NOTED THAT THE DAMAGE WAS DUE TO DELAMINATION OF THE PANEL.  PANEL REPLACED AND  INFORMED.
